# SDR UPS05444798

- Difficulty date: June 21, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: BAC1505100312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 910 RBL 11-33 LATERAL HAT SECTION FWD FLANGE FOUND CRACKED.  CORROSION BLEND OUT 0.020 BY 1.0 BY 1.5 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS, LATERAL HAT SECTION REPLACED AS PER SRM 51-10-01 PG 9.
